# SDR USAASB98328

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - PILOT REPORTED, AFTER INITIAL GEAR RETRACTION, THE LT MAIN GEAR RED LIGHT REMAINED ILLUMINATED.  CREW RECYCLED GEAR DOWN, THEN UP, AND LIGHT EXTINGUISHED.  IT WAS NOTED THAT THIS LIGHT WAS THE LAST TO EXTINGUISH UPON GEAR RETRACTION.  FLIGHT CONTINUED AND LANDED W/O FURTHER INCIDENT.  MX INSPECTED LT MAIN GEAR ASSY AND FOUND HOSE GUIDE ASSY ON ACTUATOR ROTATED AFT APPROX 45 DEGREES WITH MOUNTING CLAMP BROKEN.  SECURED HOSE WITH TIE WRAPS AND RELEASED PER EA 63259.  CLAMP WAS LATER REPLACED WITH A SERVICEABLE CLAMP.  MX ALSO GREASED THE GEAR.  PHL - ON 12-16-98, PILOT REPORTED THE SAME PROBLEM.  THE LT MAIN GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND LIGHT EXTINGUISHD
